# SDR UIEA2021022600422

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 78,706 hours
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 52G374
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INBOARD THRUST REVERSER COWL INTERMEDIATE CASE STRUT FAIRING MISSING AT THE 5:30 O'CLOCK POSITION VIEWING AFT.  ( INSTALLED NEW FAN EXIT FAIRING ON LEFT ENGINE INBD STRUT 5:30 O'CLOCK IAW AMM 72-34-05-308-015-N00. OK FOR SERVICE.  )
